# SDR FDKA200703128

- Difficulty date: March 19, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,136 hours, 12,252 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON CAE (1656 PHX LCL).  GALLEY SERVICE DOOR HARD TO CLOSE FROM INSIDE THE CABIN.  MX IS CURRENTLY TROUBLESHOOTING.
